Ito excursion theory via resolvents. (English) Zbl 0528.60073


60J50 Boundary theory for Markov processes
60J45 Probabilistic potential theory
60J60 Diffusion processes


Zbl 0089.138
Full Text: DOI


[1] Feller, W., Generalised second order differential operators and their lateral conditions, Illinois J. Math., 1, 459-504 (1957) · Zbl 0077.29102
[2] Fristedt, B., Sample functions of stochastic processes with stationary independent increments, Advances in Probability 3 (1974), New York: Dekker, New York · Zbl 0309.60047
[3] Getoor, R. K., Markov Processes: Ray Processes and Right Processes, Lecture Notes in Mathematics 440 (1975), Berlin, Heidelberg, New York: Springer, Berlin, Heidelberg, New York · Zbl 0299.60051
[4] Getoor, R. K.; Sharpe, M. J., Last exit times and additive functionals, Ann. Probab., 1, 550-569 (1973) · Zbl 0324.60062
[5] Ikeda, N.; Watanabe, S., Stochastic Differential Equations and Diffusion Processes (1981), Amsterdam-Tokyo: North Holland-Kodansha, Amsterdam-Tokyo · Zbl 0495.60005
[6] Itô, K.: Poisson point processes attached to Markov processes. Proc. 6^th Berkeley Sympos. Math. Statist. Probab. Vol. 3, University of California Press, 225-240 (1971)
[7] Itô, K.; McKean, H. P., Brownian motion on a half line, Illinois J. Math., 7, 181-231 (1963) · Zbl 0114.33601
[8] Itô, K.; McKean, H. P., Diffusion Processes and their Sample Paths (1965), Berlin, Heidelberg, New York: Springer, Berlin, Heidelberg, New York · Zbl 0127.09503
[9] Jeulin, T., Un théorème de J.W. Pitman. Séminaire de Probabilités XIII, Lecture Noes in Mathematics 721, 521-532 (1979), Berlin, Heidelberg, New York: Springer, Berlin, Heidelberg, New York
[10] Neveu, J.: Entrance, exit and fictitious states for Markov chains. Proc. Aarhus Colloq. Combin. Probab. 64-68 (1962) · Zbl 0285.60052
[11] Pitman, J. W., One-dimensional Brownian motion and the three-dimensional Bessel process, J. Appl. Probab., 7, 511-526 (1975) · Zbl 0332.60055
[12] Reuter, G. E.H., Denumerable Markov Processes (II), J. London Math. Soc., 34, 81-91 (1959) · Zbl 0089.13803
[13] Rogers, L. C.G., Williams’ characterisation of the Brownian excursion law: proof and applications, Séminaire de Probabilités XV, 227-250 (1981), Berlin, Heidelberg, New York: Springer, Berlin, Heidelberg, New York · Zbl 0462.60078
[14] Rogers, L. C.G.; Pitman, J. W., Markov functions, Ann. Probab., 9, 573-582 (1981) · Zbl 0466.60070
[15] Walsh, J. B., A diffusion with a discontinuous local time, Temps locaux, Asterisque, 52-53, 37-45 (1978)
[16] Williams, D., Path decomposition and continuity of local time for one-dimensional diffusions, Proc. London Math. Soc. (3), 28, 738-768 (1974) · Zbl 0326.60093
[17] Williams, D., On Lévy’s downcrossing theorem, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 40, 157-158 (1977) · Zbl 0372.60115
[18] Williams, D., Diffusions, Markov Processes, and Martingales. Vol. I (1979), Chichester: Wiley, Chichester
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.